# SDR UIEA2018053001004

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,894 hours, 14,714 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: S282T0033
- Part serial: C7210
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MESSAGE.  REPLACED THE APU BATTERY CHARGER IAW AMM 24-31-05.   OPS CHECKED NORMAL.
